# SDR CA160301021

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 485105
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DAILY INSPECTION WE WERE NOT ABLE TO OPEN THE LT MAIN LANDING GEAR DOOR. WE HAVE PERFORMED THOROUGH INSPECTION OF ALTERNATE GEAR EXTENSION SYSTEM AND FOUND THE LT MAIN LANDING DOOR ALTERNATE OPENING CAM ASSY BROKEN.
